White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Diophantine approximation on planar curves: the convergence theory

Vaughan, R.C. and Velani, S. (2006) Diophantine approximation on planar curves: the convergence theory. Inventiones Mathematicae, 166 (1). pp. 103-124. ISSN 1432-1297

Full text not available from this repository.


The convergence theory for the set of simultaneously ψ-approximable points lying on a planar curve is established. Our results complement the divergence theory developed in [1] and thereby completes the general metric theory for planar curves.

Item Type: Article
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 19 May 2009 10:45
Last Modified: 19 May 2009 10:45
Published Version: http://dx.doi.org/10.1007/s00222-006-0509-9
Status: Published
Publisher: Springer Verlag
Identification Number: 10.1007/s00222-006-0509-9
URI: http://eprints.whiterose.ac.uk/id/eprint/6391

Actions (repository staff only: login required)